# SDR AALA202301046505

- Difficulty date: December 18, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 52,303 hours, 25,464 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Emergen Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLIMBING THROUGH 19,000 RIGHT OVERWING EXIT ECAM ALERT CAME ON FOR SEVERAL SECONDS. NO OTHER ANNOMOLIES AND EXTINGUISHED.  MAINTENANCE PERFORMED TSM 52-21-00-810-807-A WITH NO FAULT NOTED ON ECAM .
